Toxicity and balance help

 I was wondering if anyone who has large bacteria die off experience severe balance problems and dizzy spells?

 For the last three days I have been feeling like I'm walking on rubber and my leges are very stiff. Walking any distance has me grabbing for something to maintain my balance or the feeling like I need to sit down.  My head feels like a sack of sand, heavy and hard to hold steady.

Has anyone experienced this sensation? And if so, what seems to help?

 I am going to do a detox bath later to try and sweat the toxins out. I am hopeful this might help.

 

Undecided

Comments

Oh yes, it's all very

Oh yes, it's all very familiar now.  For me it was a porphyriai effect and has died down (for the moment) after a few weeks.  Hope it will settle down for you too.

RRMsi diagnosed 2008 (symptoms for 20 years). Also sinusitis, recurrent UTIs, IBS  Wheldon protocol began 31/7/09 Doxyi 200mg, Azithro 250 3X week.  Supplementsi B12, D3 Vit C, multivit, Fish oil, probiotics, NACi, vit E, turmeric

A bit late on my response to

A bit late on my response to all who posted to my balance  issue.

First to Moxy123- Yes I did have balance problems before I started treatment. vascular aspects related to cpni.

I spoke to my doctor who thinks it's porphyriai and to much toxin build up in the body.  Wants me to try mopping more and more sauna treatments.

Tough week but looking forward to knowing I'm on a killing spree.

Thank you for your responses....ease of mind goes a long way.

Wink

 

started Wheldon capi 4/21/08 for Cpni, CMV, EBVi, CFSi. Cap hold 4/09vascultis. Restart 9/09 with Dr.Powell, restore gut, 4000 D3, supplementsi,  Pos. Bartonella and Babesia, Rifampin 600 mgs and Biaxon 1 gram. 

I occasionally have been

I occasionally have been dizzy in the past few years when I stand up after sitting for a while. It doesn't happen very often and I seem to not have had this happen in the last 6 months.If all the recent links to Cpni and vascular problems are any indication, I would think this may be one connection.

Also some of the meds we use can cause dizzy spells like Tinii and the Nitro patch. Die off and the resultant toxins probably cause disorientation and feeling spaced out. I used to call this being "wobbly". The title of my patient story is "Wobbling through Purgatory". As I clear out more and more bugs, this feeling is just history.

Hang in there and stick with the program. Things will get better for you.

Raven

Feeling 98% well-going for 100. Very low test for Cpni. CAPi since 8-05 for Cpn/Mycoplasma P.,Lyme, Bartonella, Mold exposure,NACi,BHRT, MethyB12 FIRi Sauna. 1-18-11 begin new treatment plan with naturopath

BonnieWe laughed at your

Bonnie

We laughed at your plight - ruefully, for me - because this has been an almost constant state for me for years.  Thankfully, it is gone, but it was really terrible at times.  Hang on and repeat over and over - Take that - and THAT!  I know it's not at all funny, but seems to be part of the package for some of us.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

So this is "normal" for us?

So this is "normal" for us? I sometimes can't walk a straight line. I feel in a fog when I am in a store. I do drive short distances. Should I stop this?

horses12, loulou;   Did

horses12, loulou;

   Did you have any of the dizziness (vertigo?) symptoms before antibioticsi?

Cpni, Mycoplasma, Chronic EBVi, M.S.(MRI, Spinal Tap-greater than 5 oligoclonal bands and VEP), PANDAS(OCD). Wheldon CAPi (started 12/08), Azithromycin/Clarithromycin(12/09), Lithium, Lamictal, NACi(2.4g/day), D3(15,000IU/day)

I remain unsure as to

I remain unsure as to whether or not this is die off.I feel exactly as you do.

Is this die off? I remain with diagnoses of MSi as well as chronic lyme disease.

I still continue with CAPi.

Keep us posted.

diagnosed MSi Jan.2000 ,  chronic neurological lyme disease Nov.2002.

doxyi 100 mg. 1BID. roxyi.150 mg.? BIDi,adding rifampin soon, pulsed tinii. every 3 weeks, as of oct.17/08, rifampin,naltrexone (LDNi),NACi, nystatin, major wheldon supplemrnts daily,

I have been experiencing

I have been experiencing those balance issues. My sinuses have been bothering me for four years. I wondered if my equilibrium was straightening out due to my sinus clearing up. I did recently pick up an upper respiratory bug from my husband.